# SDR DALA2023092007739

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 70,842 hours, 9,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DOOR 3L EXIT SIGNS DO NOT EXTINGUISH AFTER GEAR RETRACTION. CORRECTIVE ACTION: CYCLED EMER EXIT LIGHT TO OFF. ALL WORK PROPERLY. (2978278)
